File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exact Robust Stability Analysis of Uncertain Systems with a Scalar Parameter via LMIs

TitleExact Robust Stability Analysis of Uncertain Systems with a Scalar Parameter via LMIs
Authors
Issue Date2013
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2013, v. 49 n. 4, p. 1083–1086 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/184511
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.date.accessioned2013-07-15T09:52:00Z-
dc.date.available2013-07-15T09:52:00Z-
dc.date.issued2013en_US
dc.identifier.citationAutomatica, 2013, v. 49 n. 4, p. 1083–1086en_US
dc.identifier.urihttp://hdl.handle.net/10722/184511-
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomaticaen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Automatica. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Automatica, 2013, v. 49 n. 4, p. 1083–1086. DOI: 10.1016/j.automatica.2013.01.033-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleExact Robust Stability Analysis of Uncertain Systems with a Scalar Parameter via LMIsen_US
dc.typeArticleen_US
dc.identifier.emailChesi, G: chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.automatica.2013.01.033-
dc.identifier.hkuros216378en_US
dc.identifier.isiWOS:000317167700029-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats